On Soft gr-Closed sets in Soft Topological Spaces

Authors

  • Jeyanthi. V Sree Narayana Guru College, Coimbatore- 105.
  • Janaki. C L.R.G .Govt. College for Women, Tirupur-4

DOI:

https://doi.org/10.24297/jam.v4i3.3697

Keywords:

Soft sets, Soft Topology

Abstract

The aim of this paper is to introduce soft pgr-closed sets in topological spaces which is defined over the universe of the given set with a fixed set of parameters. Further, we investigate its properties and its relationship with other soft closed sets.

Downloads

Author Biographies

Jeyanthi. V, Sree Narayana Guru College, Coimbatore- 105.

Department of Mathematics

Janaki. C, L.R.G .Govt. College for Women, Tirupur-4

Department of Mathematics

Downloads

Published

2013-11-26

How to Cite

V, J., & C, J. (2013). On Soft gr-Closed sets in Soft Topological Spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 4(3), 478–485. https://doi.org/10.24297/jam.v4i3.3697

Issue

Section

Articles

Most read articles by the same author(s)